# SDR P5CA9600091

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 10
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEW NR 10 TIRE ON TAKEOFF FROM HONG KONG.  RETURNED TO HONG KONG, MADE UNEVENTFUL LANDING.  REMOVED AND REPLACED TIRE IAW MM 32-45-01.
